# SDR HEEA079447

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 12,101 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001144021
- Condition: Corroded
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CONTROL TUBE IS CORRODED. REPLACED WITH SERVICEABLE PART.
